# SDR CALA2014082501162

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 44,810 hours, 15,902 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN CABIN CRACK FOUND ON 8 & 9 STRINGER RT AT FUSELAGE FRAME 727B, AREA MARKED.  CUT OUT DAMAGE SECTION AT FRAME, FABRICATED & INSTALLED DOUBLES REPAIR IAW EA NR 5310-04716 REV G.
